# SDR R61A2022050600329

- Difficulty date: April 1, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 21,735 hours, 14,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT AISLE ILLUMINATION STRIPS DON'T WORK EVEN WHEN CHARGED VIA BRIGHT CABIN LIGHT.  R&R PHOTOLUMINESCENT STRIPS ON LEFT AISLE NEAR FIRST CLASS AND RH AISLE NEAR FIRST CLASS.
